# SDR 11042005A

- Difficulty date: November 4, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 20,303 hours, 31,395 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT COME UP AFTER TAKEOFF.  RESET LANDING GEAR CONTROL CIRCUIT BREAKER.  CYCLED LANDING GEAR FOUR TIMES, OPS CHECK GOOD.
